Korean J. Math.  Vol 25, No 4 (2017)  pp.513-535
DOI: http://dx.doi.org/10.11568/kjm.2017.25.4.513

Study on BCN and BAN Ruled Surfaces in $\mathbb{E}^{3}$

Hamdy N. Abd-Ellah, Abdelrahim Khalifa Omran

Abstract


As a continuation to the study in [8, 12, 15, 17], we construct bi-conservative central normal (BCN) and bi-conservative asymptomatic normal (BAN) ruled surfaces in Euclidean 3-space $\mathbb{E}^{3}$. For such surfaces, local study is given and some examples are constructed using computer aided geometric design (CAGD). 


Keywords


Bi-conservative surface; Geodesic Frenet trihedron; Shape operator

Subject classification

53A04, 53A05

Sponsor(s)



Full Text:

PDF

References


Abdel-All, N. H. and Abd-Ellah, H. N., Critical values of deformed osculating hyperruled surfaces, Indian J. Pure Appl. Math. 32 (8) (2001), 1217-1228, 2001. (Google Scholar)

Abdel-All, N. H. and Abd-Ellah, H. N., Stability of closed hyperruled surfaces, Chaos, Solitons and Fractals 13 (2002), 1077–1092. (Google Scholar)

Abdel-All, N. H. and Hamdoon, F. M., Extension B-scroll surfaces in Lorentz 3-dimensional space, Rivista Di Math. 3 (6) (2000), 57–67. (Google Scholar)

Abdel-All, N. H. , Hamdoon, F. M. , Abd-Ellah, H. N. and Omran, A. K., Corresponding developable ruled surfaces in Euclidean 3-space E3, J. Math. Comput. Sci, 6 (3) (2016), 390–405. (Google Scholar)

Abdel-All, N. H., Abdel-Baky, R. A. and Hamdoon, F. M., Ruled surfaces with timelike rullings, Appl. Math. Comput. 147 (2004), 241–253. (Google Scholar)

Abd-Ellah, H. N., Translation L/W-surfaces in Euclidean 3-space E3, Journal of the Egyptian Mathematical Society 23 (2015), 513–517. (Google Scholar)

Caddeo, R., Montaldo, S., Oniciuc, C. and Piu, P., Surfaces in the three- dimensional space forms with divergence-free stress-bienergy tensor, Ann. Mat. (Google Scholar)

Pura Appl., 193 (4) (2014), 529–550. (Google Scholar)

Chen, B. Y. and Munteanu, M. I., Biharmonic ideal hypersurfaces in Euclidean spaces , Differ. Geom. Appl., 31 (2013), 1–16. (Google Scholar)

Chen, B. Y., Geometry of Submanifolds, Marcel Dekker, New York, USA, 1973. (Google Scholar)

Chen, B. Y., Some open problems and conjectures on submanifolds of finite type, Soochow Journal of Mathematics, 17 (2) (1991), 169–188. (Google Scholar)

Fu, Yu and li, Lan, A class of Weingarten surfaces in Euclidean 3-space , Hindawi Publishing Corporation Abstract and Applied Analysis, 2013. (Google Scholar)

Fu, Yu, On bi-conservative surfaces in Minkowski 3-space, Journal of Geometry and Physics 33 (2013), 71–79. (Google Scholar)

Gray, A., Modern Differential Geometry of Curves and Surfaces CRC Press, Boca Raton, FL, Tokyo, 1993. (Google Scholar)

Gray, A., Abbenda, E. and Salamon, S., Modern Differential Geometry of Curves and Surfaces with Mathematica, Third Edition , Chapman, Hall/CRC, 2006. (Google Scholar)

Hamdoon, F. M. and Omran, A. K., Studying on a skew ruled surface by using the geodesic Frenet trihedron of its generator, Korean J. Math. 24 (4) (2016), 613–626. (Google Scholar)

Hasanis, T. and Vlachos, T., Hypersurfaces in E4 with harmonic mean curvature vector field, Mathematische Nachrichten 172 (1995), 145–169. (Google Scholar)

Montaldo, S., Oniciuc, C. and Ratto, A. , Bi-conservative surfaces, J. Geom. Anal., to appear. (Google Scholar)

Orbay, K. and Kasap, E., Mannheim offsets of ruled surfaces, Mathematical Proplems in Engineering, 2009. (Google Scholar)

Ravani, B. , and Ku, T. S., Bertrand offsets of ruled and developable surfaces, Computer-Aided Design 23 (2) (1991), 145–152. (Google Scholar)

Shifrin, T., Differential Geometry: A First Course in Curves and Surfaces, Preliminary Version, Spring, 2015. (Google Scholar)

Soliman, M. A., Abdel-All, Hussien, R. A. and Said, A. A., Geometric properties and invariants of Mannheim offsets of timelike ruled surface with timelike ruling, Mitteilungen Klosterneuburg J. 65 (2015), 285–299. (Google Scholar)

Yilmaz, T. and Murat, K. K., On the geometry of the first and second fundamental forms of canal surfaces, math. DG, 2011, ArXiv:1106.3177 v1. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr